I'm in my third day of treatment for sinusitis. Do I just give it some more time? I'm suppose to be on it for ten days.
13 Jan 2010
I have never heard of having ear pain as a result of using this medication, it is most likely the infection you have and it settles in the ear drums, causing this sort of pain, this is the reason it is important you take the full ten days of medication or you may relapse, that won't be much fun either.
If after the ten days you still have the pain, I would contact the doctor and be seen again. I have had this happen years ago, I was told by my doctor to take a small cotton ball and run it under warm water , squeeze out excess water . Put the cotton ball in the outer part of your ear, not into the ear tube itself, and you may get some relief from the warm heat produced by the cotton ball. It did help me, although I had to redo the cotton ball a few times to keep it warm, it was worth the effort. I hope this helps. Have a good day now, and stay on your meds!
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... pharyngitis and sinusitis after two weeks of a very bad URI. I began to have extreme disruption of sleep, agitation, nervousness, dizziness; loss ...
1 answer • 15 Feb 2010
2 answers • 18 Sep 2012
... the first day, a
1 answer • 3 Feb 2014
Is it possible to cut this pill in half have to take the dose twice instead of once a day to limit side effects? Or is that going to cause it to be ...
1 answer • 3 May 2016